Erratum : Spaces of type H +C
Annales de l'Institut Fourier, Tome 25 (1975) no. 1, p. 1. (Pages volantes)
@article{AIF_1975__25_1_0_0,
     author = {Rudin, W.},
     title = {Erratum : {Spaces} of type $H^\infty +C$},
     journal = {Annales de l'Institut Fourier},
     pages = {1--1},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {25},
     number = {1},
     year = {1975},
     doi = {10.5802/aif.552},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.552/}
}
TY  - JOUR
AU  - Rudin, W.
TI  - Erratum : Spaces of type $H^\infty +C$
JO  - Annales de l'Institut Fourier
PY  - 1975
DA  - 1975///
SP  - 1
EP  - 1
VL  - 25
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.552/
UR  - https://doi.org/10.5802/aif.552
DO  - 10.5802/aif.552
LA  - en
ID  - AIF_1975__25_1_0_0
ER  - 
Rudin, W. Erratum : Spaces of type $H^\infty +C$. Annales de l'Institut Fourier, Tome 25 (1975) no. 1, p. 1. (Pages volantes) doi : 10.5802/aif.552. http://www.numdam.org/articles/10.5802/aif.552/

Cité par Sources :